# SDR FDEA201008233110

- Difficulty date: August 23, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 45,038 hours, 22,746 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A5361243800001
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NLG DOOR ACTUATOR MOUNT FITTING SHOWS CRACK INDICATION ON THE OTBD AFT CORNER OF THE FITTING.  R & R LT NLG DOOR ACTUATOR FITTING IAW SRM 51-40-21, PARA 5 & 7.  TESTED GOOD IAW AMM 32-31-16-04.
